# SDR HALA0800534

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 83,531 hours, 16,148 cycles
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 1589353
- Part serial: 5621
- Condition: Malfunctioned
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTOSHUT DOWN AT GATE.  PERFORMED APU BITE PROCEDURE PER 49-11-00.  FOUND HIGH OIL TEMP FAULT.  PERFORMED FIM "HIGH OIL TEMP" 49-11-00.  REMOVED AND REPLACED OIL COOLER BYPASS VALVE PER 49-27-10.  RESERVICED APU.  GROUND RUN APU AND LEAK CHECK GOOD.
